# SDR SIMA20150116006

- Difficulty date: January 16, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 28,087 hours, 24,277 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 14520551001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE LOCATED ON LAP SEAM & APPROX 4 INCHES BELOW SEAM BELOW 2ND RT WINDOW RT FUSELAGE.  REMOVED LIGHTNING DAMAGED AREAS, INSTALLED DOUBLER & FILLERS IAW ERS-EM-53MR-1026.
